| Model Number |
176625 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Tissue Breakdown (2681); Biliary Leak (4820)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic cholecystectomy, there were no indications that the clips were misplaced or malformed.It was standardized to do a leakage control and inspect the clips' placement.There was nothing abnormal during the initial surgery.Due to prolonged rehabilitation postoperatively, the patient underwent extra controls and was diagnosed with bile leakage.The extra interventions consisted of placement of drainage, intravenous antibiotics, and endoscopic retrograde cholangiography (erc).A prolonged hospital stay was needed.